# SDR DL72W981904

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 1 Le Slat
- Component: 269002917
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, LOST 'A' SYS HYD QTY AND PRESS IND ZERO.  PROCEDURES COMPLIED WITH ALT FLAP SW USED GPWS INHIBITED.  GEAR PIN INSTALLED BY MTC.  REMOVED AND REPLACED NR 1 SLAT ACT.  OPS AND LEAK CKS GOOD.
